# SDR SWAA061657

- Difficulty date: May 15, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 61,223 hours, 46,370 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND SHEAR TIE CORRODED AT DOME NUT BS 520, RBL 6.  REMOVED AND REPLACED SHEAR TIE PER SRM.
